Pacific Journal of Mathematics

Multiplications on homogeneous spaces, nonassociative algebras and connections.

A. A. Sagle and J. R. Schumi

Article information

Pacific J. Math., Volume 48, Number 1 (1973), 247-266.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 17E05


Sagle, A. A.; Schumi, J. R. Multiplications on homogeneous spaces, nonassociative algebras and connections. Pacific J. Math. 48 (1973), no. 1, 247--266.

Export citation


  • [1] S. Helgason, DifferentialGeometry and Symmetric Spaces, Academic Press, New- York, 1962.
  • [2] E. Hille and R. Phillips, Functional Analysis and Semi-Groups, Amer. Math. Soc. Providence, R. I., 1957.
  • [3] N. Jacobson, Lie Algebras, Interscience, New York, 1962.
  • [4] S. Kobayashi and K. Nomizu, Foundations of DifferentialGeometry I and II, Interscience, New York, 1963.
  • [5] S. Lang, Analysis I, Addison-Wesley, Reading, Mass., 1968.
  • [6] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math., 76 (1954), 33-65.
  • [7] K. Nomizu, Recent development in the theory of connections and holonomy groups, Advances in Mathematics, Academic Press, New York, 1961.
  • [8] A. Sagle and D. Winter, On homogeneous spaces and reductive subalgebras of simple Lie algebras, Trans. Amer. Math. Soc, 128 (1967), 142-147.
  • [9] J. Tits, Liesche Gruppen und Algebren, Der Universitat Bonn, Bonn, 1965.